MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; DONOR SCREENING KIT

MEDLINE INDUSTRIES LP Medline Industries, Inc.; DONOR SCREENING KIT
Model Number DYNDB3032A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the facility that a donor had a hemoglobin finger stick and small piece of metal debris had to be removed from her finger by a physician.According to the facility, the donor had the finger stick on (b)(6) 2022.On (b)(6) 2022 the donor reached out to the facility stating she had discomfort in the finger used for the stick.She was advised to see her physician.On (b)(6) 2022 the donor saw a physician who located a small piece of debris in area of the needle stick and had it removed.According to the facility the donor states that she is, "fine and feeling much better." the sample was not returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported by the facility that a donor had a hemoglobin finger stick and small piece of metal debris had to be removed from her finger by a physician.

Brand Name
Medline Industries, Inc.
Common Device Name
DONOR SCREENING KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13595114
Report Number1417592-2022-00019
Device Sequence Number5126088
Product Code OEZ
UDI-Device Identifier10889942172535
UDI-Public10889942172535
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNDB3032A
Device Catalogue NumberDYNDB3032A
Device Lot Number21LBF985
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight61 KG